Journal of Symbolic Logic

Review: Andrzej Mostowski, On Undecidable Propositions in Formalized Systems of Mathematics

S. Ulam

Full-text: Remote access If you are a member of the ASL, log in to Euclid for access.
Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 12, Issue 2 (1947), 60.

Dates
First available: 2 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183395252

JSTOR
links.jstor.org

Citation

Ulam, S. Review: Andrzej Mostowski, On Undecidable Propositions in Formalized Systems of Mathematics . Journal of Symbolic Logic 12 (1947), no. 2, 60--60. http://projecteuclid.org/euclid.jsl/1183395252.


Export citation